# SDR USAA2011040791342

- Difficulty date: April 3, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 62,908 hours, 39,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - CRACK IN FUSELAGE SKIN AT BS 727E + 18 INCHES JUST ABOVE S24R.  REPAIRED FUSELAGE SKIN AT BS 727E + 18 INCHES JUST ABOVE S24R IAW B737 SRM 53-00-01 REPAIR 31.
